# SDR GLBA2013071200713

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 34,757 hours, 41,845 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE RT WING INBD RIB (JUNCTION WITH WING SPAR), RIB FLANGE AND DOUBLE, .75" IN LENGTH.   REPAIRED IAW EO 13-1900-57-012.
